# SDR 29GA95553082912

- Difficulty date: August 29, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 31,620 hours, 36,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE ROUTINE MAINTENANCE DISCOVERED EXFOLIATION ON OUTER BELLY SKIN BETWEEN STRINGER 14L AND 15L AT FS 318.25.  REMOVED DAMAGED AREA AND INSTALLED EXTERNAL REPAIR DOUBLER.
